# SDR 200708271

- Difficulty date: August 26, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 3,846 hours, 2,135 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 10018582
- Part serial: 0320
- Condition: Dirty
- Location: Rt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW TO JFK FLIGHT 6496 AT CRUISE THE A FLIGHT ATTENDANT INFORMED THE FLIGHT DECK THAT THERE WAS A STRONG BURNING SMELL IN THE FORWARD PART OF THE CABIN.  AT THE SAME MOMENT THE CREW NOTICE A BURNING SMELL AS WELL.  CREW DECLARED AN EMERGENCY AND DIVERTED TO IND.  THE SMELL SLOWLY STARTED TO DISSIPATE AFTER LANDING.  MAINTENANCE REPLACED THE NR 2 DUEL HEAT EXCHANGER AND CLEANED COFFEE RESIDUE FROM ACM.
